# SDR NACA2023072100005

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,246 hours, 17,579 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AUTO INOP EICAS MESSAGE ON CLIMB OUT OF MIA. ACCOMPLISHED CABIN PRESS CONTROL AUTO 1 AND AUTO2 BITE PROCEDURE PER FIM FAULT TREE 803, TEST OK.
